MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRATOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HYDRATOME RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583040
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydratome rx 44 was received by the customer on an unknown date.It was reported that there are holes in the packaging.A photo of the sterile pouch of the device was provided and showed that the sterile pouch was torn.The product was not used in a procedure.No further information has been obtained despite good faith efforts.There were no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020504 captures the reportable event of a tear, rip, or hole in the device packaging.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.H6: imdrf device code a020504 captures the reportable event of a tear, rip, or hole in the device packaging.H11: investigation results: the hydratome rx 44 device was not returned as it was reported to be disposed.A technical analysis could not be performed.However, a media analysis was performed on the two photos provided by the complainant where it can be observed that the device with its wire inside the labeled pouch, the pouch presents some black dots, however, it was not possible to determine if these dots are actually holes, another photo was provided and shows that the pouch was torn.No other problems with the device were noted.According to the photo provided by the customer the reported event of packaging tear, rip or hole in device packaging was confirmed.The results of the media analysis performed observed that the pouch was torn, however, the most probable cause of the reported event cannot be established due to lack of evidence.The product was not returned for analysis as it was reported to be disposed, and a technical analysis could not be performed.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.
 
Event or Problem Description

Brand Name
HYDRATOME RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22503776
Report Number3005099803-2025-03325
Device Sequence Number21143930
Product Code KNS
UDI-Device Identifier08714729755197
UDI-Public(01)08714729755197(17)280330(10)36195590
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00583040
Device Catalogue NumberM00583040
Device Lot Number0036195590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/28/2025
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown